# SDR ASAA2025011655809

- Difficulty date: January 16, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y23
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD SUPPORT ANGLE L/H AT STA 500L IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO BULKHEAD SUPPORT ANGLE L/H AT STA 500L IAW B737-900ER SRM 51-40-02-0G-0 W .8 O .071 R .045 L 1.2 D .026.
